# SDR SIMA200124205

- Difficulty date: August 29, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N536AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 536
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Sill
- Part number: S5367131831801
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP4 INSPECTION, FOUND CORROSION ON PASSENGER ENTRY SILL AND THE SERVICE DOOR SILL PLATES.  THE SILLS WERE REMOVED AND REPLACED IAW ATR72 SRM 51-25-01 AND 51-25-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
